OpenstarTs >
EUT-Periodici >
Rendiconti dell’Istituto di matematica dell’Università di Trieste: an International Journal of Mathematics >
Rendiconti dell' Istituto di matematica dell‘ Università di Trieste: an International Journal of Mathematics vol.43 (2011) >

Please use this identifier to cite or link to this item: http://hdl.handle.net/10077/5718

Title: Vector Bundles on Elliptic Curves and Factors of Automorphy
Authors: Iena, Oleksandr
Keywords: Factors of Automorphy
Vector Bundles
Elliptic Curves
Theta Functions
Issue Date: 2011
Publisher: EUT Edizioni Università di Trieste
Citation: Oleksandr Iena, "Vector Bundles on Elliptic Curves and Factors of Automorphy", in: Rendiconti dell’Istituto di Matematica dell’Università di Trieste. An International Journal of Mathematics, 43 (2011), pp. 61–94
Series/Report no.: Rendiconti dell’Istituto di Matematica dell’Università di Trieste. An International Journal of Mathematics
43 (2011)
Abstract: We translate Atiyah’s results on classification of vector bundles on elliptic curves to the language of factors of automorphy.
URI: http://hdl.handle.net/10077/5718
ISSN: 0049-4704
MS Classification 2000: 14H60
14H52
14D20
14K25
Appears in Collections:Rendiconti dell' Istituto di matematica dell‘ Università di Trieste: an International Journal of Mathematics vol.43 (2011)

Files in This Item:

File Description SizeFormat
IenaRendMat43.pdf280.41 kBAdobe PDFView/Open
View Statistics

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.